MathSciNet Relay Station
MathSciNet bibliographic data
MR1377254 (97b:42003) 42A10 (33C45 41A10 42A16)
Gottlieb, David; Shu, Chi-Wang On the Gibbs phenomenon. III. Recovering exponential accuracy in a sub-interval from a spectral partial sum of a piecewise analytic function. SIAM J. Numer. Anal. 33 (1996), no. 1, 280–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement